Research ArticleOpen accessOn Multivariate Order Statistics by Marginal Ordering of i.n.n.i.d. Random Vectors Under Discontinuous d.f.'sM. Güngör, A. Gökhan, Y. BulutJournal of Mathematics and Statistics, Vol. 1, Issue 1 · 31 Mar 2005 · 6,345 accessesView PDFCite
Author
1 article in our journalsY. Bulut
Articles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.